Also, re: the Proscar, I think that it may already be helping some as I think my shedding may be tapering off a bit more. I am losing a few less hairs Per day now. Maybe? I don’t know, but I am trying to stay positive!! I have no real regrowth. Just wisps, extremely fine hair, almost hard to see. Kind of transparent. I am not expecting miracles, but trust me…. THe moment I feel I have any true results to share with you girls, I will definitely be posting them! There aren’t many success stories out here. We need more. I guess people don’t come out here as much if they are experiencing good things w their hair?
Alopecia areata: Researchers believe that this is an autoimmune disease. Autoimmune means the body attacks itself. In this case, the body attacks its own hair. This causes smooth, round patches of hair loss on the scalp and other areas of the body. People with alopecia areata are often in excellent health. Most people see their hair re-grow. Dermatologists treat people with this disorder to help the hair re-grow more quickly.
Alopecia areata is believed to be an autoimmune disease resulting from a breach in the immune privilege of the hair follicles.[4] Risk factors include a family history of the condition.[2] Among identical twins if one is affected the other has about a 50% chance of also being affected.[2] The underlying mechanism involves failure by the body to recognize its own cells with subsequent immune mediated destruction of the hair follicle.[2]

God Loves YOU he has the best on his mind for you. Just think all the people we are helping by giving our own testimonies. There are so many people going through this more than we can imagine. Thank you for sharing your story. It has helped me very much. I think its important to be sad, be mad, and then move on because dwelling on it all the time can bring you down…Everything we go thru in life happens for a reason. We have to love ourselves inside out. And learn from all of these experiences including hair loss! Anything is possible with those who believe! Believe in your restoration of health Isaiah 53! GOD BLESS YOU!
Corticosteroids: This medicine suppresses the immune system. It can be given as shots, with the dermatologist injecting the medicine into the places with hair loss. Sometimes a patient gets a topical (applied to the skin) form of this medicine. It may be a cream, lotion, or ointment. The patient applies the medicine to the bare spots. Less often, patients take corticosteroid pills.
Interesting reading all the stories, I had great hair until 15 years ago,and then the texture of my hair drastically changed. It be became “dead hair” wirery. I call it it my chicken feathers just taking its time to fall out which it has done over a long period of time, but I now have bald spots on the sides and thinning in my bangs. I started buying wigs years ago knowing that this was something that was inevitable. I’ve had all the tests and tried all the products, nothing..just curious if anyone else has had the “dead hair” issue
It's a little awkward, so we'll get straight to the point: This Wednesday we humbly ask you to defend Wikipedia's independence. We depend on donations averaging about $16.36, but 99% of our readers don't give. If everyone reading this gave $3, we could keep Wikipedia thriving for years to come. The price of your Wednesday coffee is all we need. When we made Wikipedia a non-profit, people warned us we'd regret it. But if Wikipedia became commercial, it would be a great loss to the world. Wikipedia is a place to learn, not a place for advertising. It unites all of us who love knowledge: contributors, readers and the donors who keep us thriving. The heart and soul of Wikipedia is a community of people working to bring you unlimited access to reliable, neutral information. Please take a minute to help us keep Wikipedia growing. Thank you.
Hi, I’m 25 years old, and started having hair loss at 15. It started and has continued to thin around my hairline only on one side, to the point that one side is receded and extremely thin. About a year and a half ago, my overall scalp started thinning as well. It’s been about a year since I’ve dyed my hair and I rarely ever put hairspray or any other chemical in my hair. I try to just wash it and let it air dry in fear that anything I do will make more hair fall out. I haven’t been to a doctor at all so far because I’ve never had health insurance. I’m about to have insurance next month and will be looking for a doctor to go to ASAP. I’ve been trying to look online and see what information I can find about what’s happening with me, but I dont’ see anything about a similar case to mine. I used to have long, thick hair and could do anything with it, and now it’s short and thin, and I can never style it at all, and my receding hairline on my right side has me so self conscious. I live in Baton Rouge, Louisiana, does anyone have any suggestions to my situation or a reputable doctor in this area?
I would just like to spare anyone else In Los Angeles thinking about going to see the dermatologist who supposedly specializes in hair lossat UCLA (Dr Strick or something like that I think is his name) He is the most insensitive and uncaring Dr. I have ever met. After waiting close to 2 hours after my scheduled appt to see him. He gave me some xeroxed copy of an article on T E that was out of Glamour or Cosmopolitan or some Fashion magazine like that. He asked no questions. I wasnt even there for 10minutes but when I showed him a big bag of hair which I saved, that had fallen out in the past several weeks. He just very insensitively told me it was T E and it would grow back-basically like just get over it, then he gave me the bums rush out the door.
"This is an oral, prescription-only medication with the brand name Propecia that’s also FDA approved to treat hair loss," says Spencer. Male pattern hair loss occurs when a hormone called dihydrotestosterone (DHT) prevents hair follicles from getting the nutrients they need. Finasteride works by blocking the production of DHT, which protects the follicles.
One of the most significant concerns for patients following a diagnosis of cancer is the side effect of losing their hair. For many, especially for those who have experienced a full, thick head of hair throughout their lifetime, the thought of losing it can be devastating. Chemotherapy treatment owes its effectiveness to a variety of powerful medications which are designed to quickly attack the compromised, cancerous cells. Unfortunately, in addition to treating cancer, the medications also attack the roots of your hair. This can cause the hair to fall out very quickly, even in large clumps, or gradually over time. Some of the most common medications leading to hair loss include:
Ludwig Scale: This is the most common classification for female pattern hair loss. There are 3 stages (ranging from mild hair loss to extensive, severe widespread thinning) and in each stage hair loss occurs on the front and top of the scalp with relative preservation of the frontal hairline. Regardless of the extent of hair loss, only women with stable hair on the back and sides of the scalp are candidates for hair transplant surgery.
I got really sick at the age 40, 2 years after my second child was born,I started losing weight,I went from 54kg down to 47kg,my skin was splitting on the backs of my legs,both my hands,I had blisters up my arms ,on the tops of my feet,migraines that would have me vomiting none stop for ten hours,then only to sleep for 2 days to recover,no doctors were interested,I saw 8 and they all wanted me on anxiety medication because I was going through a break up that was there answer to the way I was feeling.No one wanted to listen to me.Almost feeling like
×